Yes I experienced this for awhile post tx. I have heard stories of others experiencing this as well. Becoming involved in a new job hopefully will help. If it continues to be a problem I would talk with your Doctor about it. These drugs are powerful and takes time to leave your system.
Very common post-tx experiences you are having. I think that post tx depression, lethargy, brain fog, and lack of motivation seem to be the biggest complaints. Mine have lasted over three years beyond finishing tx, and I am SVR. I truly believe that the interferon changes the brain chemistry, and possibly also the nerve circuits and pathways, thus causing a wide array of post-tx complaints long after the drugs have cleared from our systems. The changes that interferon causes while we are taking it, might just remain in place even without the drug being anywhere in our system. My doctor used to say that the interferon did not do anything in and of itself, but that it provoked our immune systems to attack the virus. Well, maybe our immune systems learned the tricks a little bit too well! And, maybe they do not know how to 'turn off' in many cases.
Don't feel alone, because these same issues are cropping up among the post-tx group very regularly. Other issues have included brain fog, joint pain, rashes, memory problems, neurological problems, sexual dysfunction, blood pressure increases, blood chemistry changes, etc. etc.
It may well take a good bit of time for the symptoms to resolve. Let's just hope that they do resolve. Live healthy, exercise as much as you can tolerate, and eat in a very health conscious manner. Also try to reduce stress as much as possible.
i guess this is one more thing that is not mentioned by dr's rushing to tx. 7 months after tx i still have major malaise and depression. i do not want to do many of the things i loved to do and the days just seem to be lifeless. on one hand i am grateful i cleared on the other i do not care????
good luck on your new job.
i am 3 months post-trx and having same issues...hope the job jump starts you-GOODLUCK
Maybe you are just worried about starting a new job, and if the twins will be ok, and maybe a little worried about the next post tx pcr, i have my 3 month post in feb...I am now taking blood pressure meds were now working on finding the right one that will do the trick, and i have joint aches but i think thats because im doing alot more , and for the first time i did develope a wierd rash on my arm...im thinking once you start working and see that everything will come together it shoud perk you right up....
Same here 4 months post and no real energy. It